# SDR UALA2012111206516

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 60,135 hours, 22,551 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.    FOUND FIRST OBSERVERS O2 REGULATOR LEAKING.  BOX AND CRUSH GASKET HAVE BEEN REPLACED WITH NO LEAKS.
